MAUDE Adverse Event Report: B. BRAUN MELSUNGEN AG PERFUSOR®; PUMP, INFUSION, PCA

B. BRAUN MELSUNGEN AG PERFUSOR®; PUMP, INFUSION, PCA
Catalog Number 8713080U
Medical Device Problem Code Insufficient Flow or Under Infusion (2182)
Health Effect - Clinical Code Irritability (2421)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number: (b)(4).The investigation is ongoing at this time.A follow up will be submitted when the investigation results become available.
 
Event or Problem Description
As reported by the user facility: patient (cmo) got a new syringe (15ml) fentanyl initiated at shift change (1914).Med concentration was 50mcg/1ml.Rate 75mcg per hour.Syringe should have been empty at 0514 (10 hours).When rn went in at 5am to change syringe, the machine said vtbi was 0.76, which would match up with rate/timing.However, when syringe was changed, there was still >5ml in syringe to waste.When syringe was changed at shift change, there was no issues.

Brand Name
PERFUSOR®
Common Device Name
PUMP, INFUSION, PCA
Manufacturer (Section D)
B. BRAUN MELSUNGEN AG
carl-braun strabe 1
melsungen 34212
GM  34212
Manufacturer (Section G)
B. BRAUN AVITUM AG
schwarzenberger weg 73-79
melsungen, 34212
GM   34212
Manufacturer Contact
elena reifenstein
901 marcon blvd.
allentown, PA 18109
8334251464
MDR Report Key24084147
Report Number9610825-2026-00003
Device Sequence Number13182741
Product Code MEA
UDI-Device Identifier04046963915308
UDI-Public(01)04046963915308(11)230113(10)97042003K2
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K092313
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number8713080U
Device Lot Number97042003K2
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/23/2025
Initial Report FDA Received Date01/15/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/13/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown